# SDR SWAA2016022349264

- Difficulty date: October 29, 2015
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,827 hours, 52,105 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 57100004
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, INBD BATH TUB FITTING AT UPPER CHORD CORRODED, AT RSS 136, INBD FASTENER HOLE.  REPAIRED FITTING IAW EA.
